# SDR CA040927003

- Difficulty date: September 22, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 9599020135
- Part serial: 7598776
- Condition: Inoperative
- Location: Temp Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CONTROL VALVE FOUND INOPERATIVE AFTER CREW COMPLAINED OF TROUBLE CONTROLLING HEAT. THE VALVE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
